Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 236826, 8 pages
Research Article

Positive Solutions for Second-Order Three-Point Eigenvalue Problems

Department of Mathematics, Huaiyin Normal University, Huaian, Jiangsu 223300, China

Received 7 June 2010; Accepted 5 August 2010

Academic Editor: Chaitan P. Gupta

Copyright © 2010 Chuanzhi Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuanzhi Bai, “Positive Solutions for Second-Order Three-Point Eigenvalue Problems,” Abstract and Applied Analysis, vol. 2010, Article ID 236826, 8 pages, 2010. doi:10.1155/2010/236826